Pain claim: Nurofen misled Australians, court rules

THE maker of Nurofen misled Australian consumers by claiming identical products were each formulated to treat specific types of pain, the Federal Court has ruled.

The consumer watchdog took Reckitt Benckiser to court on the basis that Nurofen products marketed to treat different ailments - such as period pain, migraines, and tension headache - all contained the same active ingredient: ibuprofen lysine 342mg.

The company has been ordered to pull the products within three months, alter the packaging, and publish website and newspaper articles

Latest

Trending